Alert archive / Montana / High Wind Warnings in 2009

High Wind Warning 9, NWS Great Falls, MT

October 29, 2009

NWS Great Falls, MT issued this high wind warning at Oct 29, 2009, 11:11 PM MDT. It was in force for 46 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 29, 2009, 11:11 PM MDT (05:11 UTC)
Expired
Oct 31, 2009, 9:00 PM MDT
In force
46 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 300511
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1111 PM MDT THU OCT 29 2009

MTZ009-048-301200-
/O.UPG.KTFX.HW.A.0010.091031T0000Z-091101T0000Z/
/O.NEW.KTFX.HW.W.0009.091030T0511Z-091101T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
1111 PM MDT THU OCT 29 2009

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT SATURDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

STRONG WEST WINDS OF 35 TO 50 MPH...WITH GUSTS AROUND 65 MPH ARE
EXPECTED TONIGHT THROUGH SATURDAY. ISOLATED WIND GUSTS AROUND
75 MPH ARE LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDY AREAS.

THERE WILL BE A FEW PERIODS WHEN WINDS WILL GO BELOW WARNING
CRITERIA...BUT OVERALL...WIND SPEEDS SHOULD REMAIN VERY STRONG.

ADDITIONALLY...THE STRONG WINDS WILL REDUCE VISIBILITIES IN SNOW
AND BLOWING SNOW ABOVE 6500 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
7 follow-up statements
000 
WWUS75 KTFX 301046
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
446 AM MDT FRI OCT 30 2009

MTZ009-048-302100-
/O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
446 AM MDT FRI OCT 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY. 

STRONG WEST WINDS 35 TO 50 MPH...WITH GUSTS TO 65 MPH ARE
EXPECTED THROUGH SATURDAY. ISOLATED WIND GUSTS TO 75 MPH ARE
LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDY AREAS.

WINDS GUSTS IN EXCESS OF 70 MPH WERE REPORTED AT DEEP CREEK
THURSDAY EVENING. 

THERE WILL BE PERIODS WHEN WIND GUSTS DIMINISH TO BETWEEN 45 AND
55 MPH TODAY AND THIS EVENING. WINDS WILL INCREASE AFTER MIDNIGHT
TONIGHT WITH THE STRONGEST WINDS EXPECTED VERY LATE TONIGHT INTO
SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY
AFTERNOON OR EARLY SATURDAY EVENING. 

ADDITIONALLY...THE STRONG WINDS WILL REDUCE VISIBILITIES IN SNOW
AND BLOWING SNOW THIS MORNING BEFORE TEMPERATURES WARM WELL ABOVE
FREEZING THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 302034
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
234 PM MDT FRI OCT 30 2009

MTZ009-048-310600-
/O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
234 PM MDT FRI OCT 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY. 

STRONG WEST WINDS 35 TO 50 MPH...WITH GUSTS TO 65 MPH ARE
EXPECTED THROUGH SATURDAY. ISOLATED WIND GUSTS TO 75 MPH ARE
LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDY AREAS.

THERE WILL BE PERIODS WHEN WIND GUSTS DIMINISH TO BETWEEN 45 AND
55 MPH TODAY AND THIS EVENING. WINDS WILL INCREASE AFTER MIDNIGHT
TONIGHT WITH THE STRONGEST WINDS EXPECTED VERY LATE TONIGHT INTO
SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY
AFTERNOON OR EARLY SATURDAY EVENING.

ADDITIONALLY...THE STRONG WINDS WILL REDUCE VISIBILITIES IN SNOW
AND BLOWING SNOW THIS MORNING BEFORE TEMPERATURES WARM WELL ABOVE
FREEZING THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 310156
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
756 PM MDT FRI OCT 30 2009

MTZ010-311200-
/O.EXA.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/
EASTERN GLACIER-
INCLUDING THE CITY OF...CUT BANK
756 PM MDT FRI OCT 30 2009

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM MDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM MDT SATURDAY. 

STRONG WEST WINDS 30 TO 45 MPH...WITH GUSTS TO 65 MPH ARE EXPECTED
THROUGH SATURDAY. THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT
INTO SATURDAY AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE
SATURDAY AFTERNOON OR EARLY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$

MTZ009-048-311200-
/O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CHOTEAU
756 PM MDT FRI OCT 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT SATURDAY. 

STRONG WEST WINDS 35 TO 50 MPH...WITH GUSTS TO 65 MPH ARE
EXPECTED THROUGH SATURDAY. ISOLATED WIND GUSTS TO 75 MPH ARE
LIKELY NEAR RIDGE TOPS AND IN THE FAVORED WINDY AREAS.

THE STRONGEST WINDS ARE EXPECTED LATE TONIGHT INTO SATURDAY
AFTERNOON. WINDS ARE EXPECTED TO DIMINISH LATE SATURDAY
AFTERNOON OR EARLY SATURDAY EVENING.

ADDITIONALLY...THE STRONG WINDS WILL REDUCE VISIBILITIES IN SNOW
AND BLOWING SNOW IN THE HIGHER TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 311031
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
431 AM MDT SAT OCT 31 2009

MTZ009-010-048-312115-
/O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
431 AM MDT SAT OCT 31 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

STRONG WEST WINDS 35 TO 50 MPH...WITH GUSTS TO 65 MPH WILL OCCUR.
GUSTS TO 75 MPH ARE LIKELY OVER RIDGE TOPS AND IN THE FAVORED
WINDIEST AREAS. WINDS ARE EXPECTED TO DIMINISH OVER GLACIER AND
WESTERN PONDERA COUNTIES LATER THIS AFTERNOON AND OVER THE
REMAINDER OF THE AREA BY VERY EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 312020
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
220 PM MDT SAT OCT 31 2009

MTZ009-010-048-010000-
/O.CON.KTFX.HW.W.0009.000000T0000Z-091101T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
220 PM MDT SAT OCT 31 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS
EVENING. 

STRONG WEST WINDS OF 35 TO 55 MPH...WITH GUSTS TO 65 MPH...WILL
OCCUR. GUSTS UP TO 75 MPH ARE POSSIBLE OVER RIDGE TOPS AND FAVORED
AREAS. WINDS ARE EXPECTED TO BEGIN TO DIMINISH OVER GLACIER AND
WESTERN PONDERA COUNTIES EARLY THIS EVENING AND OVER THE REMAINDER
OF THE AREA LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 312358
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
558 PM MDT SAT OCT 31 2009

MTZ009-010-048-010300-
/O.EXT.KTFX.HW.W.0009.000000T0000Z-091101T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
558 PM MDT SAT OCT 31 2009

...HIGH WIND WARNING NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING IS NOW IN EFFECT UNTIL 9 PM MDT THIS
EVENING. 

STRONG WEST WINDS OF 35 TO 55 MPH...WITH GUSTS TO 65 MPH...WILL
OCCUR. GUSTS UP TO 75 MPH ARE POSSIBLE OVER RIDGE TOPS AND
FAVORED AREAS. WINDS WILL DIMINISH DURING THE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

&&

$$
000 
WWUS75 KTFX 010240
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
840 PM MDT SAT OCT 31 2009



MTZ009-010-048-010345-
/O.EXP.KTFX.HW.W.0009.000000T0000Z-091101T0300Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
840 PM MDT SAT OCT 31 2009

...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...

THE HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING. 

STRONG WINDS WILL CONTINUE ACROSS THE REGION BUT CONTINUE TO
DECREASE THROUGH THE EVENING. 

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Oct 29, 11:08 PM MDT, 3 minutes earlier.

Area forecast discussion, Oct 29, 11:08 PM MDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1108 PM MDT THU OCT 29 2009

.UPDATE...
SNOW HAS BECOME MORE WIDESPREAD OVER SOUTHWEST MONTANA THAN WHAT
IS INDICATED IN THE FORECAST SO WILL INCREASE THE CHANCES OF SNOW.
ALSO HIGH WINDS HAVE BECOME MORE WIDESPREAD OVER THE ROCKY
MOUNTAIN FRONT THAN WAS EARLIER FORECAST. WILL UPGRADE THE HIGH
WIND WATCH TO A WARNING AND RUN THE WARNING THROUGH SATURDAY.

&&

.AVIATION...
UPDATED 0500Z.
EXPECT INCREASING MID/HIGH LEVEL CLOUDINESS OVER THE AREA...AS A
PACIFIC COLD FRONT APPROACHES THE REGION. THERE WILL BE A CHANCE FOR
RAIN/SNOW SHOWERS OVER THE ROCKY MOUNTAIN FRONT...AND ACROSS MUCH OF
SOUTHWEST MONTANA...INCLUDING THE HELENA AND BOZEMAN AREAS. EXPECT
MOST OF THE PRECIP TO DIMINISH BY 14Z. STRONG WINDS WILL OCCUR OVER
THE ROCKY MOUNTAIN FRONT AND THE NORTHERN ADJACENT PLAINS THROUGH
THE PERIOD. MOST AREAS WILL SEE VFR CONDITIONS...BUT IFR CONDITIONS
ARE LIKELY OVER THE ROCKY MOUNTAIN FRONT...ALONG WITH MOUNTAINS
OBSCURED THROUGH 14Z FRIDAY BECAUSE OF SNOW SHOWERS. BRUSDA

&&

.PREV DISCUSSION...
/ISSUED 1055 PM MDT THU OCT 29 2009/
FXUS65 KTFX 300456
AFDTFX

AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
1055 PM MDT THU OCT 29 2009

UPDATED AVIATION SECTION

UPDATE...BROAD UPPER LEVEL RIDGE OVER THE EASTERN PACIFIC AND
PACIFIC NORTHWEST CONTINUES TO BUILD INTO WESTERN MONTANA THIS
EVENING. A STRONG JET IS MOVING OVER THE TOP OF THIS RIDGE AND
BRINGING INCREASING MID AND HIGH LEVEL CLOUDS TO MY FORECAST AREA
WITH PRECIPITATION DEVELOPING ALONG THE CONTINENTAL DIVIDE. MODELS
ARE STILL SHOWING THAT PRECIPITATION WILL MAINLY IMPACT THIS
REGION...WITH ONLY SCATTERED SHOWERS AFFECTING SOUTHWEST MONTANA
AND THE ISLAND RANGES OF CENTRAL MONTANA OVERNIGHT. GOING FORECAST
HAS A GOOD HANDLE ON THIS SO HAVE NOT MADE ANY CHANGES TO POPS OR
WEATHER. HOWEVER...WITH A TIGHTENING SURFACE PRESSURE GRADIENT
ACROSS THE REGION WINDS HAVE BEGUN TO INCREASE ACROSS MUCH OF
NORTH CENTRAL MONTANA. DOWNSLOPE WINDS COUPLED WITH INCREASING
ATMOSPHERIC THICKNESSES ARE EXPECTED TO KEEP TEMPERATURES STEADY
OR INCREASING IN VALUE OVERNIGHT. AS A RESULT HAVE UPDATED TO
INCREASE OVERNIGHT MINIMUM TEMPERATURES ACROSS MOST OF MY FORECAST
AREA. HAVE ALSO TWEAKED HOURLY TEMPERATURES TO SHOW A RISE OR
NEARLY STEADY TEMPERATURES OVERNIGHT. FINALLY...HAVE MADE
ADJUSTMENTS TO INCREASE SUSTAINED WIND SPEEDS...ESPECIALLY ALONG
THE ROCKY MOUNTAIN FRONT. WINDS IN A FEW LOCATIONS MAY FLIRT WITH
HIGH WIND CRITERIA BUT WIDESPREAD STRONG WINDS ARE STILL EXPECTED
TO HOLD OFF UNTIL FRIDAY NIGHT SO WILL CONTINUE THE HIGH WIND
WATCH FOR NOW. MPJ

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  33  52  41  57 /  10  10  10  10
CTB  32  49  39  55 /  10  10  10  10
HLN  33  51  34  57 /  70  20  10  10
BZN  29  53  27  57 / 100  20  10  10
WEY  18  38  24  40 /  60  50  30  30
DLN  28  47  27  51 /  20  20  10  20
HVR  32  54  37  60 /  10  10  10  10
LWT  20  50  34  56 /  10  10  10  10

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING UNTIL 6 PM MDT SATURDAY FOR MTZ009-048.

&&

SHORT TERM...BLANK
LONG TERM...SUK
AVIATION...SUK

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Oct 29, 4:49 AM MDT, 18 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
449 AM MDT THU OCT 29 2009

MTZ009-048-301100-
NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT-
449 AM MDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THERE IS A LOW PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH IS IN EFFECT FOR FRIDAY NIGHT AND SATURDAY.
STRONG GUSTY WEST WINDS OF 30 TO 45 MPH ALONG WITH GUSTS AS HIGH
AS 75 MPH ARE POSSIBLE. REDUCED VISIBILITIES IN SNOW AND BLOWING
SNOW ARE LIKELY ABOVE 6500 FEET FRIDAY NIGHT AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-010>015-044>047-049>055-301100-
BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU-
CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY-
EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
449 AM MDT THU OCT 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 29, 10:37 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1037 PM MDT THU OCT 29 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
10/29/2009  M53.00 MPH       GLACIER            MT   DEPT OF HIGHWAYS

            53 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
            GLACIER PARK.

0500 PM     NON-TSTM WND GST 13 W SAINT MARY         48.74N 113.71W
10/29/2009  M71.00 MPH       GLACIER            MT   MESONET

            71 MPH PEAK WIND GUST AT LOGAN PASS.

0700 PM     NON-TSTM WND GST 8 SE EAST GLACIER PARK  48.37N 113.10W
10/29/2009  M72.00 MPH       GLACIER            MT   MESONET

            72 MPH PEAK WIND GUST AT THE DEEP CREEK RAWS LOCATION.

0756 PM     NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
10/29/2009  M62.00 MPH       GLACIER            MT   MESONET

            62 MPH PEAK WIND GUST AT THE DOT SENSOR JUST EAST OF EAST
            GLACIER PARK.

&&

BRUSDA

Nearby

High Wind Warnings in Montana, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.